# SDR SWAA2022111765343

- Difficulty date: October 27, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500D S-19L GUSSET APPEARED CRACKED / [01] CRACK CONFIRMED IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK LENGTH : 0.75' [NORTEC 600 ; B/C 172389 ; CALIB.DUE- 3/23];[02] REMOVED AND REPLACED ONE GUSSET AT STA. 500D STRINGER 19L REF.SRM 51-40-02-0G-0 AND DRW # 143A9481;[03] VERIFIED STEP 2
